CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Felipe LEPE

Conexión usuarios externos

NumberAuthors, Title and Details
2019-32

Felipe LEPE, Salim MEDDAHI, David MORA, Rodolfo RODRÍGUEZ: Mixed discontinuous Galerkin approximation of the elasticity eigenproblem. Numerische Mathematik, vol. 142, 3, pp. 749-786, (2019).

2019-01

Felipe LEPE, Salim MEDDAHI, David MORA, Rodolfo RODRÍGUEZ: Acoustic vibration problem for dissipative fluids. Mathematics of Computation, vol. 88, 315, pp. 45-71, (2019).

2016-09

Felipe LEPE, David MORA, Rodolfo RODRÍGUEZ: Finite element analysis of a bending moment formulation for the vibration problem of a non-homogeneous Timoshenko beam. Journal of Scientific Computing, vol. 66, 2, pp. 825-848, (2016)

2014-21

Felipe LEPE, David MORA, Rodolfo RODRÍGUEZ: Locking-free finite element method for a bending moment formulation of Timoshenko beams. Computers & Mathematics with Applications, vol. 68, 3, pp. 118-131, (2014).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324